# SDR 2003FA0000682

- Difficulty date: June 18, 2003
- Submitted: July 2, 2003
- Operation: General aviation
- Aircraft: N38290
- Make and model: Piper PA-28-161
- Aircraft serial: 287716239
- Engine: Lyc O320*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 6378209
- Condition: Worn
- Location: Flap Lever
- Part time: 7,352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION OF FLAP SYSTEM DURING ANNUAL FOUND FLAP LEVEL HANDLE ATTACH BOLT HOLE WORN.  AD96-10-03 HAD BEEN PREVIOUSLY ACCOMPLISHED IAW SB 965.  NEEDED NEW REPLACEMENT HANDLE, BUSHING AND BOLT.
